# SDR UPS04441800

- Difficulty date: January 25, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BS 960 LT BETWEEN STR 7L AND 6L SHEAR TIE FOUND CRACK.  BS 960 LT FRAME BETWEEN S6L AND 7L SHEAR TIE REPAIR CARRIED OUT IAW SRM 53-10-04 FIG 4.
